# SDR CA050823005

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 57,639 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 671657
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) WITH AN AIRCRAFT MECHANIC AND 2 FLIGHT ATTENDANTS ON BOARD,  NR 1 ENGINE FLAMED OUT IN DESCENT, AIRCRAFT LANDED SAFELY AT AIRPORT.  AFTER EVALUATION, THE POWER SECTION ACCESSORIES GEARBOX WAS FOUND AT FAULT, TOWER SHAFT BEARING (RR. IPC 72-60-00 FIG. 3 ITEM 2 P/N 671657) HAD FAILED. GEARBOX WAS REPLACED AND AIRCRAFT RETURN TO SERVICE.
